# SDR 9511752287

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 640-654
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE STR 26R END FITTING AT BS 640 TO 654.  REPLACED FITTING PER SRM 51-10-1.
